Parameter estimation in stochastic logic programs

Cussens, J. (2001) Parameter estimation in stochastic logic programs. Machine Learning, 44 (3). pp. 245-271. ISSN 0885-6125

Abstract

Metadata

Authors/Creators:
  • Cussens, J.
Institution: The University of York
Academic Units: The University of York > Computer Science (York)
Depositing User: York RAE Import
Date Deposited: 30 Mar 2009 08:36
Last Modified: 30 Mar 2009 08:36
Published Version: http://dx.doi.org/10.1023/A:1010924021315
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1023/A:1010924021315

Share / Export

Statistics